# SDR AALA202211149755

- Difficulty date: November 1, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N902AN
- Make and model: Boeing 737823
- Aircraft serial: 29504
- Aircraft time: 62,138 hours, 25,629 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 654A004106
- Condition: Corroded
- Location: Bs298-328 Lbl6
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON R1 DOOR LOWER SILL INBOARD FLOOR SUPPORT CHORD LOCATED FROM BS 298 TO BS 328 AT LBL 6.
